Acta Mathematica, 1950, Volume 83

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Karl F. Sundman in memoriam

G. Järnefelt

TBD mathscidoc:1701.33998

Acta Mathematica, 83, (1), i-vi, 1950.1
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 180 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Johannes Hjelmslev in memoriam

Harald Bohr

TBD mathscidoc:1701.33999

Acta Mathematica, 83, (1), vii-ix, 1950.1
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 201 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The p-adic generalisation of the Thue-Siegel theorem

C. J. Parry Winsford, Cheshire

TBD mathscidoc:1701.331000

Acta Mathematica, 83, (1), 1-100, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 330 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Conformal invariants and function-theoretic null-sets

Lars Ahlfors Cambridge, Mass Arne Beurling Uppsala

TBD mathscidoc:1701.331001

Acta Mathematica, 83, (1), 101-129, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 711 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hypergeometric functions of two variables

A. Erdélyi Pasadenia, (California)

TBD mathscidoc:1701.331002

Acta Mathematica, 83, (1), 131-164, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 810 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Primfunktionen und multiplikative automorphe funktionen auf nichtgeschlossenen Riemannschen Flächen und Zylindergebieten

Karl Stein Münster

TBD mathscidoc:1701.331003

Acta Mathematica, 83, (1), 165-196, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Normalisable transformations in Hilbert space and systems of linear integral equations

A. C. Zaanen Bandoeng (Java)

TBD mathscidoc:1701.331004

Acta Mathematica, 83, (1), 197-248, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 547 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Über Folgen und Scharen von analytischen und meromorphen Funktionen mehrerer Variabeln, sowie von analytischen Abbildungen

H. Rutishauser Zürich

TBD mathscidoc:1701.331005

Acta Mathematica, 83, (1), 249-325, 1950.1
[ Download ] [ 2017-01-08 20:31:28 uploaded by actaadmin ] [ 374 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Zur klassenzahl in reinen Zahlkörpern von ungeraden Primzahlgrade

L. Holzer Graz

TBD mathscidoc:1701.331006

Acta Mathematica, 83, (1), 327-348, 1950.1
[ Download ] [ 2017-01-08 20:31:29 uploaded by actaadmin ] [ 287 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved